# SDR DL764021243

- Difficulty date: October 26, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 6,480 hours, 2,591 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 114T41457
- Condition: Sheared
- Location: L/E Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLL-OUT, L/E SLAT ASYM MSG ILLUMINATED ON EICAS.  FOUND PROX TARGET BOLT BROKEN NR 9 SLAT O/B.  REPLACED SAME, CHECKS OK.
